# SDR 20000615AP008

- Difficulty date: November 12, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND .375 INCH CRACK AT ANGLE ON BOTTOM OF RIGHT WING UPPER T/E PANEL AT WEB 5 INCHES FORWARD OF INBOARD AILERON L/B LEADING EDGE.  FABRICATED NEW ANGLE PER SRM 51-10-1 PAGE 4.  INSTALLED ANGLE PER SRM 51-30-2 PAGE 1.  (M)
